# SDR IPXA10660572

- Difficulty date: June 14, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N320UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27747
- Aircraft time: 36,145 hours, 11,110 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 1467586963
- Condition: Punctured
- Location: Cargo Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MCD STA 1114 TO 1197+22 LBL 11" TO 33" FLOOR PANEL 3 PUNCTURE AND TOGETHER WITH 7 DENT MARKS.  MCD FLOOR PANEL FABRICTED IAW EO B767-5320-9693-G AND REPLACED IAW AMM 53-01-01.
